MathSciNet Relay Station
MathSciNet bibliographic data
MR2200351 93C30 (34A60 49J45 49J52 49J53 93D09)
Goebel, R.; Teel, A. R. Solutions to hybrid inclusions via set and graphical convergence with stability theory applications. Automatica J. IFAC 42 (2006), no. 4, 573–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement